Couldn't find what you looking for?

TRY OUR SEARCH!

weight loss on wellbutrin

Answered by a doctor

I have few questions about the whole weight issue and antidepressants. I have been on Wellbutrin for a few weeks. Also, before that I tried some other drugs, and all of them made me gain so much weight. Now I started to lose weight so I want to know if that is normal. I would like to know if anyone...

by User avatar Guest

Effexor Class Action Lawsuit

Answered by a doctor

I have been taking Effexor 100mg/daily for well over 10 years. I have tried to wean off of this drug even with doctors for years, and the withdrawal symptoms are excruciating. I have suffered, my children suffered, family has suffered worried about me, I have lost jobs [not from depression] but...

by User avatar Guest

anyone taking trazodone for help with sleep?

Answered by a doctor

Hi! I have sleep problems. My friend told me that trozadone helps him to sleep. Is there anyone taking trazodone for help with sleep?

by User avatar Guest

Lexapro and sweating

Answered by a doctor

I have been searching for any information on Lexapro. What I am concerned about is the night sweats I am having. I am taking 20mg, for 6 months and I experience night sweats every night. Last night I got up and realized my t-shirt was drenched. I usually just go back to sleep, but last night...

by User avatar Guest

how long after stopping celexa will i lose weight

Answered by a doctor

I was on Celexa for 6 months and put on around 20 lbs. What a devastating thought! I thought that It would go away once I got off but it’s not melting. The thing is that I have always been thin and now I can’t loose weight. Does anybody know how long it takes for pounds to get off after...

by User avatar Guest

Head bobbing, tremors with trazodone

Answered by a doctor

I have been taking trazodone for 7 years after a dx of PTSD. About the same time I started having tremors in my head, sto.ach area and shaky hands. I have research everything else I am Taking and the trazodone seems to be the only med that can cause shaking. Anyone else experience this? I was...

by User avatar PatMasKau334267

dizzy and lightheaded from Lexapro withdrawal

Answered by a doctor

Hi, I have been taking Lexapro for seven months because I was severely depressed. Under the advisement of my doctor I have started to reduce the dosage of the drug gradually and now I am completely off Lexapro. The problem is I feel dizzy and lightheaded all of the time. Is this happening as a...

by User avatar Guest

Zoloft Withdrawal--How Long?

Answered by a doctor

How long did it take you to get over Zoloft withdrawals? I first started taking Zoloft 100mg in Dec 2009. In April, due to financial issues, I thought it would be best if I try to get off the Zoloft just in case I couldn't afford to see me doctor anymore due to lack of medical insurance. I weaned...

by User avatar pam640

What antidepressant DOES NOT aggravate restless leg syndrome?

Hi, I'm a 55 year old woman that has severe restless leg syndrome. (The symptoms were so severe that it was difficult to diagnose) I now take ropinerole (Requip) and it mostly has it under control. However, in my research, I've found that most antidepressants can cause the RLS symptoms to be worse...

by User avatar farmerswife

Cymbalta Withdrawal after 2 months

Answered by a doctor

I was on Cymbalta for 2 months and decided to quit by myself, nothing in particular. I'm not the med type of person. I suffer from dystimia, GAD and BPD. But I strongly feel that I can get along with my disorders if I get therapy. Thing is, nowadays therapists only want to get you medicated. I...

by User avatar me